# SDR ASAA2022041037937

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,551 hours, 10,409 cycles
- System (JASC): 4990 · APU Oil System
- Part: Harness
- Part number: 38884492
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TROUBLESHOOTING FOR REPETITIVE APU AUTO SHUTDOWNS WITH FAULT LIGHT DUE TO OIL TEMP FAULTS.  GROUNDED - YES. REMOVED AND REPLACED APU ENGINE WIRE HARNESS REF B737-900 AMM 49-11-01/401. PERFORMED APU OPERATIONAL TEST REF AMM 49-11-00-710-801. OPS CHECK GOOD. PERFORMED APU BITE PROCEDURE REF AMM 49-61-00-700-801, NO CURRENT FAULT MESSAGES FOUND.
